# SDR ASAA2022121841205

- Difficulty date: December 18, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 54,302 hours, 15,964 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 1821M59P05
- Part serial: GRTG4753
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 19,322 hours, 9,907 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE HPTACC VALVE DRAIN FOUND LEAKING AT 30 DPM DURING ENGINE CHANGE LEAKS CHECKS. GROUNDED - YES. REMOVED AND REPLACED HPTACC VALVE REF B737-800 AMM 75-21-01/401. NO LEAKS NOTED.  ORIG SUBMISSION DATE:  12/22/2022
